Skip to main content

Research Repository

See what's under the surface

Advanced Search

Trajectories escaping to infinity in finite time

Langley, James

Authors

James Langley james.langley@nottingham.ac.uk



Abstract

Given a function which is transcendental and meromorphic in the plane, such that either the function has finitely many poles or its inverse function has a logarithmic singularity over infinity, the corresponding meromorphic flow has infinitely many trajectories tending to infinity in finite increasing time.

Journal Article Type Article
Publication Date Jan 11, 2017
Journal Proceedings of the American Mathematical Society
Print ISSN 0002-9939
Electronic ISSN 1088-6826
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 145
Issue 5
APA6 Citation Langley, J. (2017). Trajectories escaping to infinity in finite time. Proceedings of the American Mathematical Society, 145(5), doi:10.1090/proc/13377
DOI https://doi.org/10.1090/proc/13377
Publisher URL http://www.ams.org/journals/proc/2017-145-05/S0002-9939-2017-13377-2/
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information First published in Proceedings of the American Mathematical Society in volume 145 no. 5, published by the American Mathematical Society

Files

flowams.pdf (305 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;